# SDR ASAA2017110822696

- Difficulty date: November 8, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U139
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR SUPPORT CRACKED AT BS 277 - 294, LBL3.  ACFT GROUNDED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 141A5410, REV A, AND SRM 51-40-02.
